Keyword : spherical wave functions


Theoretical Limitation of the Radiation Efficiency for Homogenous Electrically Small Antennas
Keisuke FUJITA Hiroshi SHIRAI 
Publication:   IEICE TRANSACTIONS on Electronics
Publication Date: 2015/01/01
Vol. E98-C  No. 1 ; pp. 2-7
Type of Manuscript:  Special Section PAPER (Special Section on Recent Progress in Electromagnetic Theory and Its Application)
Category: 
Keyword: 
electrically small antennaradiation efficiencyspherical wave functions
 Summary | Full Text:PDF(647.1KB)